# SDR FDEA200909213343

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377, LBL 58, FLOORBEAM HAS EXISTING REPAIR THAT INTERFERES WITH  INSTALLATION OF RCB, ON MOD W/C 118350472RCBR08 AND W/C 118350431AZ2R03. REMOVED PREVIOUS REPAIR AND CUT OUT DAMAGED AREA AT BS 377, LBL70-RBL 34, IAW SRM 53-00-51, FIG 201, REPAIR NR 3. FABRICATED UPPER T-CHORD MATL BAC 1505-100617/20, 7075-T73, IAW SRM 53-00-51, FIG 201, REPAIR NR 3. RECEIVED -2 AND -3 ANGLES ON MAE TRAVELER NR T9/803815. RECEIVED -4 AND -5 STRAPS ON MAE TRAVELER NR T9/803814.  INSTALLED UPPER T-CHORD AND ALL REPAIR PARTS AT BS 377, LBL 70-RBL 34, IAW SRM 53-00-  51, FIG 201, REPAIR NR 3. THIS IS A CAT "A" MAJOR REPAIR.
